# SDR SCNA20250108004

- Difficulty date: January 6, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N829SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34414
- Aircraft time: 55,633 hours, 28,758 cycles
- System (JASC): 2700 · Flight Control System
- Part: Flt Controls
- Condition: Stiff
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEFECT 796540:  FLIGHT CONTROLS ARE ABNORMALLY STIFF.  RESOLUTION: LUBED AILERON MIXER REF AMM 27-11-81 OPS TEST GOOD.
